Cite This Item

Copy Citation

MLA
“SIMPLE ALGEBRAS.” Noncommutative Rings, by I. N. Herstein, 1st ed., vol. 15, Mathematical Association of America, 1994, pp. 89–123, www.jstor.org/stable/10.4169/j.ctt5hh9cw.7. Accessed 30 July 2021.
APA
Herstein, I. (1994). SIMPLE ALGEBRAS. In Noncommutative Rings (pp. 89-123). Mathematical Association of America. Retrieved July 30, 2021, from http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.7
CHICAGO
Herstein, I. N. "SIMPLE ALGEBRAS." In Noncommutative Rings, 89-123. Mathematical Association of America, 1994. Accessed July 30, 2021. http://www.jstor.org/stable/10.4169/j.ctt5hh9cw.7.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.